Ok, I'm currently taking Citalopram 20mg once a day. I started on this medication about a week ago. I have noticed that for the last couple of days I have been excessively yawning and I looked it up and it said there are some health problems that cause it. Now I am super worried. Can my depression medication cause this excessive yawing, or should I worry? Please, anyone, more information would be greatly appreciated. Thanks in advance.
i dunno i just started taking zoloft 6 days ago and i seem to be yawwing alot too espically the few hours after i take it.....doubt its a health problem....stop looking stuff up, i know its hard not to, thats my problem too but it only makes anxiety alot worse...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.